# SDR ASAA2012110893255

- Difficulty date: November 8, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 23,954 hours, 7,401 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT HOT DAY MARGIN AND DELTA EGT ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  TROUBLESHOT & FOUND EGT PROBE T49.552 TO BE OUT OF LIMITS FOR ELECTRICAL.  RESISTANCE REMOVED 749.552 IAW AMM 77-21-01-000-801-F00. REPLACED EGT PROBE T49.5 IAW AMM 77-21-01-700-801-F00.  OPS CHECK GOOD IAW AMM 73-21-00-700-804-F00.
